# SDR SWAA2019021129486

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 68,795 hours, 40,030 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR FORWARD TRUNNION FITTING LOWER OUTBOARD LUG INNER FACE CORRODED.  REPAIRED FITTING PER SRM.
